# SDR COMA9960065

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 85501007
- Condition: Failed
- Location: Rt Te Flap
- Part time: 4,794 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL CAUTION MESSAGE DURING APPROACH.  REPLACED THE LEFT AND RIGHT BPSU.
